skip to main content
Show Results with:

5 results  for Everything in this catalogue

Refined by: journal title: Sbornik. Mathematics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Automorphisms of the skew field of rational quantum functions

Artamonov, V. A.

Sbornik. Mathematics. VOL 191; PART 11/12, ; 2000, 1749-1772 -- Turpion Ltd (pages 1749-1772) -- 2000

Check library holdings

2
Material Type:
Article
Add to My workspace

Semisimple finite-dimensional Hopf algebras

Artamonov, V.A.

Sbornik. Mathematics. VOL 198; NUMB 9/10, ; 2007, 1221-1246 -- Turpion Ltd. (pages 1221-1246) -- 2007

Check library holdings

3
Material Type:
Article
Add to My workspace

On the Lefschetz coincidence theorem

Artamonov, D.V.

Sbornik. Mathematics. VOL 200; NUMB 7/8, ; 2009, 943-980 -- Turpion Ltd. (pages 943-980) -- 2009

Check library holdings

4
Material Type:
Article
Add to My workspace

Noncommutative Pfaffians associated with the orthogonal algebra

Artamonov, D.V.; Golubeva, V.A.

Sbornik. Mathematics. VOL 203; NUMB 12, ; 2012, 1685 -- IOP Publishing; Turpion Ltd Part 12; -- 2012

Check library holdings

5
Material Type:
Article
Add to My workspace

The Stokes phenomenon for an irregular Gelfand-Kapranov-Zelevinsky system associated with a rank one lattice

Artamonov, D. V.

Sbornik. Mathematics. Volume 207:Number 8 (2016); pp 1037-1063 -- London Mathematical Society, Turpion Ltd, and the Russian Academy of Sciences

Online access

5 results  for Everything in this catalogue

Searching Remote Databases, Please Wait